# SDR YENA2022050900457

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 41,891 hours, 27,260 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1700064F
- Part serial: 1501
- Condition: Failed
- Location: Sf-Ace-1
- Part time: 30,391 hours, 20,069 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#233, BTV- JFK (AIRCRAFT DECLARED A EMERGENCY). ' SLAT FAIL IN FLIGHT - SLATS WOULD NOT MOVE OUT OF 0 POSITION; PER TSM 27-83-00-810-814A. REMOVED AND REPLACED SLAT/FLAP ACTUATOR CONTROL ELECTRONIC UNIT IAW AMM 27-53-02. OPS CHECK GOOD, NO FAULTS NOTED.'
